# SDR SWIA2018060844751

- Difficulty date: June 8, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 24,654 hours, 19,575 cycles
- System (JASC): 2760 · Drag Control System
- Part: Dcu
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLIGHT SPOILER CAUTION MESSAGE, ELEVATOR SPLIT CAUTION MESSAGE,  AND CAS MISCOMPARE MESSAGE.  NO CONTROL ISSUES NOTED.  EMERGENCY DECLARED.  REMOVED AND REPLACED THE NR 2 DCU IAW AMM. OPS CHECKED GOOD.
